Alert archive / South Dakota / Freeze Warnings in 2014
Freeze Warning 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this freeze warning at May 15, 2014, 3:08 PM CDT for 4 states. It took effect at May 16, 2014, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2014, 3:08 PM CDT (20:08 UTC)
- In effect from
- May 16, 2014, 3:00 AM CDT
- Expired
- May 16, 2014, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Sioux Falls, SD
All 32 counties
Cherokee County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Lincoln County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Clay County, SD, Davison County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 24 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WWUS73 KFSD 152008 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 308 PM CDT THU MAY 15 2014 IAZ001-002-012-013-020-021-031-MNZ071-097-098-NEZ013-014- SDZ038>040-052>056-058>062-065>071-160415- /O.NEW.KFSD.FZ.W.0002.140516T0800Z-140516T1300Z/ LYON-OSCEOLA-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-WOODBURY-LINCOLN- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD- SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON... HARTLEY...SANBORN...LE MARS...CHEROKEE...SIOUX CITY...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 308 PM CDT THU MAY 15 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. * WEATHER CONDITIONS...TEMPERATURES WILL DROP QUICKLY AFTER SUNSET TONIGHT...FALLING BELOW FREEZING LATE TONIGHT AND REMAINING BELOW FREEZING UNTIL SHORTLY AFTER SUNRISE FRIDAY MORNING. MOST LOCATIONS WILL SEE LOWS FROM 27 TO 30 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ003-014-022-032-MNZ072-080-081-089-090-SDZ057-063-064-160415- /O.NEW.KFSD.FR.Y.0003.140516T0800Z-140516T1300Z/ DICKINSON-CLAY-BUENA VISTA-IDA-LYON-MURRAY-COTTONWOOD-NOBLES- JACKSON-BRULE-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD...CHAMBERLAIN...KIMBALL... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 308 PM CDT THU MAY 15 2014 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. * WEATHER CONDITIONS...TEMPERATURES WILL FALL TO AROUND OR JUST A BIT BELOW FREEZING TONIGHT. WITH LIGHT WINDS AND CLEAR OR MOSTLY CLEAR SKIES FROST IS LIKELY TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
789 WWUS73 KFSD 160301 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1001 PM CDT THU MAY 15 2014 IAZ001-002-012-013-020-021-031-MNZ071-097-098-NEZ013-014- SDZ038>040-052>056-058>062-065>071-161115- /O.CON.KFSD.FZ.W.0002.140516T0800Z-140516T1300Z/ LYON-OSCEOLA-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-WOODBURY-LINCOLN- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD- SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON... HARTLEY...SANBORN...LE MARS...CHEROKEE...SIOUX CITY...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 1001 PM CDT THU MAY 15 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY... * WEATHER CONDITIONS...TEMPERATURES WILL DROP QUICKLY AFTER SUNSET TONIGHT...FALLING BELOW FREEZING BY LATE TONIGHT AND REMAINING BELOW FREEZING UNTIL SHORTLY AFTER SUNRISE FRIDAY MORNING. MOST LOCATIONS WILL SEE LOWS FROM 26 TO 30 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ003-014-022-032-MNZ072-080-081-089-090-SDZ057-063-064-161115- /O.CON.KFSD.FR.Y.0003.140516T0800Z-140516T1300Z/ DICKINSON-CLAY-BUENA VISTA-IDA-LYON-MURRAY-COTTONWOOD-NOBLES- JACKSON-BRULE-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD...CHAMBERLAIN...KIMBALL... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 1001 PM CDT THU MAY 15 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY... * WEATHER CONDITIONS...TEMPERATURES WILL FALL TO AROUND OR JUST A BIT BELOW FREEZING TONIGHT. WITH LIGHT WINDS AND CLEAR OR MOSTLY CLEAR SKIES...FROST IS LIKELY TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
224 WWUS73 KFSD 161034 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 534 AM CDT FRI MAY 16 2014 IAZ001-002-012-013-020-021-031-MNZ071-097-098-NEZ013-014- SDZ038>040-052>056-058>062-065>071-161300- /O.CON.KFSD.FZ.W.0002.000000T0000Z-140516T1300Z/ LYON-OSCEOLA-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-WOODBURY-LINCOLN- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD- SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON... HARTLEY...SANBORN...LE MARS...CHEROKEE...SIOUX CITY...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 534 AM CDT FRI MAY 16 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WEATHER CONDITIONS...TEMPERATURES WILL REMAIN IN THE MID 20S TO AROUND 30 DEGREES UNTIL SHORTLY AFTER SUNRISE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ003-014-022-032-MNZ072-080-081-089-090-SDZ057-063-064-161300- /O.CON.KFSD.FR.Y.0003.000000T0000Z-140516T1300Z/ DICKINSON-CLAY-BUENA VISTA-IDA-LYON-MURRAY-COTTONWOOD-NOBLES- JACKSON-BRULE-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SPENCER...STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD...CHAMBERLAIN...KIMBALL... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 534 AM CDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WEATHER CONDITIONS...TEMPERATURES WILL REMAIN AROUND OR JUST A BIT BELOW FREEZING EARLY THIS MORNING. WITH LIGHT WINDS AND MOSTLY CLEAR SKIES...FROST WILL PERSIST UNTIL TEMPERATURES BEGIN TO WARM SHORTLY AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this freeze warning went out at May 15, 12:24 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 15, 12:24 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1224 PM CDT THU MAY 15 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 356 AM CDT THU MAY 15 2014 TEMPERATURES AND ASSOCIATED FROST POTENTIAL IN COOL AIR MASS ARE THE PRIMARY FOCUS THROUGH TONIGHT. AS OF 09Z...SEEING TEMPERATURES RANGE FORM UPPER 20S IN OUR FAR NORTHWEST...TO UPPER 30S IN OUR FAR SOUTH. CLEAR SKIES AND GENERALLY LIGHT WINDS AT OR BELOW 6KT THROUGHOUT OUR SD/NE/IA COUNTIES SUPPORT CONTINUING CURRENT FROST/FREEZE HIGHLIGHTS EARLY THIS MORNING IN THESE AREAS. HOWEVER...INCREASE IN CLOUD COVER AND A BIT STRONGER WINDS ALONG AND NORTHEAST OF THE BUFFALO RIDGE IN SOUTHWEST MN ALLOWING TEMPERATURES TO WARM A BIT EARLY THIS MORNING. WITH THAT...WILL CANCEL HEADLINES IN THAT AREA. THE CLOUD COVER WILL CONTINUE TO STREAM SOUTHWARD ACROSS AREAS ALONG/EAST OF I-29 THROUGH THE DAY...WHILE WESTERN AREAS REMAIN MOSTLY SUNNY. EXPECT THE CLOUDS TO BREAK UP SOME BY MIDDAY...BUT WITH LOW CONVECTIVE TEMPERATURES IN THE COOL AIR MASS...EXPECT SELF-DESTRUCTIVE SUNSHINE THIS AFTERNOON. CANNOT COMPLETELY RULE OUT SOME LIGHT SHOWERS/SPRINKLES OVER THE FAR EAST...AND HAVE ADDED MENTION FOR THE AFTERNOON...THOUGH ANY SHOWERS SHOULD DIMINISH QUICKLY TOWARD SUNSET. NORTH WINDS ALSO BECOME GUSTY AGAIN IN THE AFTERNOON...BUT THEY TOO SHOULD DIMINISH QUICKLY IN THE EVENING WITH APPROACH OF SURFACE RIDGE. SURFACE RIDGE IS CENTERED OVER THE FORECAST AREA TONIGHT...AND WHILE 925MB TEMPS ARE FORECAST TO BE SLIGHTLY WARMER THAN CURRENTLY...WILL SEE VIRTUALLY IDEAL RADIATIVE CONDITIONS WITH CLEAR SKIES AND NEARLY CALM WINDS. THUS WILL MAINTAIN MENTION OF AREAS/WIDESPREAD FROST FOR THE OVERNIGHT INTO EARLY FRIDAY. OPTED TO HOLD OFF ON ANY ADDITIONAL HEADLINES GIVEN ONGOING ADVISORY/WARNING IN PLACE...BUT WILL MENTION IN HWO AND WEATHER STORY EARLY THIS MORNING AND ANTICIPATE HEADLINES WILL BE HOISTED BY THE DAY SHIFT FOR MUCH OF THE AREA. EXCEPTION MAY BE IN OUR FAR SOUTHWEST...WHERE AN INCREASE IN CLOUDS SHOULD BE SEEN LATE TONIGHT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 356 AM CDT THU MAY 15 2014 HIGH PRESSURE WILL CONTINUE TO DOMINATE ACROSS THE REGION ON FRIDAY...AND WILL BANK ON IT BEING DRY WITH OUR AREA WEDGED IN BETWEEN SYSTEMS JUST TO THE WEST AND EAST OF OUR CWA. THERMAL PROFILES WILL MODERATE JUST A BIT OVER TODAY...AND LOOKING AT HIGHS IN THE MID 50 TO LOWER 60S. WINDS WILL DROP OFF ONCE AGAIN ON FRIDAY NIGHT...THOUGH WITH THE MODERATION IN THERMAL PROFILES...DO NOT ANTICIPATE A FROST THREAT WITH LOWS REMAINING IN THE MID AND UPPER 30S. THE HIGH PRESSURE WILL CONTINUE TO DOMINATE ON SATURDAY...THOUGH WITH A SOUTHERLY FLOW INCREASING AS THE HIGH NUDGES OFF TO THE EAST...IT WILL BE AN EVEN MILDER DAY WITH HIGHS INTO THE MID AND UPPER 60S. BY SUNDAY...A WEAK SHORTWAVE TRACKS OUT OF THE NORTHERN ROCKIES...WITH INCREASING THETA E ADVECTION IN OUR WEST AS LOW LEVEL JET DEVELOPS THROUGH WESTERN AND CENTRAL SOUTH DAKOTA. THE BETTER INSTABILITY REMAINS OFF TO OUR WEST...AND MOISTURE IS NOT OVERLY IMPRESSIVE...BUT CANNOT NOT RULE OUT AN ISOLATED SHOWER THROUGH OUR SOUTH CENTRAL SOUTH DAKOTA/MISSOURI RIVER CORRIDOR ZONES. HIGHS LOOK TO NUDGE UP JUST A LITTLE MORE...INTO THE UPPER 60S TO LOWER 70S. BY THE BEGINNING OF NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE REGION...THOUGH PRECIPITATION CHANCES WILL BE BETTER THROUGH MIDWEEK WITH INCREASING INSTABILITY/MOISTURE INTO THE REGION AS THE LOWER LEVEL FLOW TAPS INTO GULF OF MEXICO MOISTURE. STILL NOT OVERLY WARM HOWEVER WITH HIGHS MID 60S TO MID 70S...WITH LOWS IN THE 50S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1223 PM CDT THU MAY 15 2014 VFR THROUGH THE PERIOD. LOWER END VFR CEILINGS THROUGH ABOUT 1-3Z THIS EVENING...THEN CUMULUS REDEVELOPING AFTER ABOUT 17Z ON FRIDAY BUT SHOULD BE BASED AROUND 6000 FEET. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...JH LONG TERM...JM AVIATION...08
Hazardous weather outlook, May 15, 5:09 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 509 AM CDT THU MAY 15 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-161015- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-GREGORY- JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-UNION- 509 AM CDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FROST WILL AGAIN BE POSSIBLE ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:08 PM CDT | Frost Advisory | FSD | Brule, Charles Mix, Douglas | 17 hr |
Nearby
Freeze Warnings in South Dakota, 2014Freeze Warnings in Iowa, 2014Freeze Warnings in Minnesota, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.